# SDR SWAA2020010940320

- Difficulty date: December 2, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #5 BEAM FOUND TO BE CRACKED. / R&R #5 BEAM IAW SRM AND DWG.
